# SDR REXA2022071401586

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FORMER AT FS 329.41 BETWEEN DD5 AND DD6 INTERCOSTALS	REMOVED AND INSTALLED A NEW PAX DOOR FORMER AT FS329.41 BETWEEN DD5-DD6 WITH NEW FASTENERS. REF CRJ 900 SRM 51-42-06-001-001-A01.
